Hamiltonian Pontryagin's Principles for Control Problems Governed by Semilinear Parabolic Equations

Abstract : In this paper we study optimal control problems governed by semilinear parabolic equations. We obtain necessary optimality conditions in the form of an exact Pontryagin's minimum principle for distributed and boundary controls (which can be unbounded) and bounded initial controls. These optimality conditions are obtained thanks to new regularity results for linear and nonlinear parabolic equations.
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-01254052
Contributor : Hasnaa Zidani <>
Submitted on : Monday, January 11, 2016 - 4:49:14 PM
Last modification on : Friday, October 25, 2019 - 1:58:10 AM

Links full text

Identifiers

Citation

Raymond J.P., H. Zidani. Hamiltonian Pontryagin's Principles for Control Problems Governed by Semilinear Parabolic Equations. Applied Mathematics and Optimization, Springer Verlag (Germany), 1999, 39 (2), pp. 143-177. ⟨10.1007/s002459900102⟩. ⟨hal-01254052⟩

Share

Metrics

Record views

213